# SDR VTZA96300

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Dirty
- Location: Rt Egt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6328 - PIT-IAD - ABORTED TAKEOFF DUE TO RIGHT EGT AND TORQUE DROPPED DURING TAKEOFF.  AIRCRAFT LANDED AT PIT AND RETURNED TO GATE NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI 56658, MEL 76-10, ON SRL, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  MAINTENANCE CLOSED DMI 56658 ON 8-15-96 BY CLEANING ZONE 2 CANNON PLUG.  (M)
